# SDR SWAA2021110338517

- Difficulty date: October 30, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 55,860 hours, 32,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 22 BULLNOSE EMERGENCY LIGHT LENS COVER MISSING ; / [01] OK TO CONTINUE PER MEL 33-15-02. SP 1. LOG PAGE # 1901907; [02] INSPECTED AND FOUND LENS MISSING AND RETAINER/HOUSING DIS-BONDED FROM BULLNOSE PANEL. NO PARTS IN STOCK AT THIS TIME. REMOVED AND REPLACED EMERGENCY LIGHT LENS HOUSING AND LENS IAW AMM 33-51-01. OPS CHECK GOOD.
